# SDR UPS02439345

- Difficulty date: August 16, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BS 1480 BULKHEAD NR 5 HOLE FOUND CRACK AT EXTENSION FITTING RUNNING AFT APPROX 0.06.  RT BS 1480 BULKHEAD LONGERON EXTENSION FITTING NR 5 HOLE OVERSIZED AND CRACK FREE REPAIR BUSHING INSTALLED AS PER SB 747-53A2390 FIG 11.
